MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Thrombosis/Thrombus (4440)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.Complaints will continue to be reviewed and monitored for trends and a supplemental mdr will be submitted if additional information is received.At this time, it is unknown if the reported failure is related to a enroute transcarotid stent system (tss) failure or patient resistance to medication, or a procedural complication, hence, the event will be reported out of abundance of caution.
 
Event or Problem Description
It was reported that shortly after the completion of a transcarotid artery revascularization (tcar) procedure, the patient experienced a thrombosed stent and neurological symptoms which led the physician to explant the enroute stent.At this time, it is unknown if the reported failure is related to a enroute transcarotid stent system (tss) failure or patient resistance to medication, or a procedural complication, hence, the event will be reported out of abundance of caution.
 
Additional Manufacturer Narrative
On 05/09/2023, silk road medical received additional information regarding the patient's case.The thromboelastography (teg) test results indicate that the patient was likely resistant to clopidogrel.The multiplate adenine di-phosphate testing (ma-adp) showed a value of 49mm.It is important to note that if ticagrelor had not been administered prior to the test, the ma-adp value would likely have been much higher, indicating no platelet inhibition by clopidogrel.Based on the new information received, the patient experienced a thrombosed stent and neurological symptoms, which prompted the physician to remove the enroute stent.The test results provided to silk road medical indicated that the patient exhibited resistance to clopidogrel.It is determined that this event is associated with the medication/patient response, specifically clopidogrel resistance.There is no evidence to suggest that a silk road medical device caused or contributed to the adverse event, nor is there any indication of a device malfunction.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089 1317
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089 1317
Manufacturer Contact
magaly boardman
1213 innsbruck drive
sunnyvale, CA 94089-1317
4087209002
MDR Report Key16499723
Report Number3014526664-2023-00034
Device Sequence Number6611108
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)250430(10)18110093
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number18110093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age69 YR
Patient SexFemale